Models with orthogonal block structure, with diagonal blockwise variance-covariance matrices

Francisco Carvalho, João T. Mexia, Ricardo Covas

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We intend to show that in the family of models with orthogonal block structure, OBS, we may single out those with blockwise diagonal variance-covariance matrices, DOBS. Namely we show that for every model with observation vector y with OBS, there is a model y°=Py, with P orthogonal which is DOBS and that the estimation of relevant parameters may be carried out for y°.

Original languageEnglish
Title of host publicationInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2016
PublisherAmerican Institute of Physics Inc.
Volume1863
ISBN (Electronic)978-0-7354-1538-6
DOIs
Publication statusPublished - 21 Jul 2017
EventInternational Conference of Numerical Analysis and Applied Mathematics 2016, ICNAAM 2016 - Rhodes, Greece
Duration: 19 Sep 201625 Sep 2016

Conference

ConferenceInternational Conference of Numerical Analysis and Applied Mathematics 2016, ICNAAM 2016
CountryGreece
CityRhodes
Period19/09/1625/09/16

Keywords

  • Orthogonal block structure
  • variance-covariance matrices
  • estimation

Cite this

Carvalho, F., Mexia, J. T., & Covas, R. (2017). Models with orthogonal block structure, with diagonal blockwise variance-covariance matrices. In International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2016 (Vol. 1863). [560090] American Institute of Physics Inc.. https://doi.org/10.1063/1.4992773